# SDR AALA201803079014

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 57,005 hours, 21,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE CAUTION STRAP HOOK AND LOOP BROKEN.  INSTALLED NEW STRAP.
